# SDR ASAA2024091252793

- Difficulty date: September 12, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 63,356 hours, 34,390 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 141A372212
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR OPENING AFT SIDE REPAIR DOUBLER FILLER DAMAGED. GROUNDED - YES. REPAIRED EXTERNAL POWER DOOR OPENING AFT SIDE IAW ALASK AIR EA # 700-53EA-27607.
